K-theoretic duality for hyperbolic dynamical systems

Kaminker, J., Putnam, I. F. and Whittaker, M. F. (2017) K-theoretic duality for hyperbolic dynamical systems. Journal für die Reine und Angewandte Mathematik (Crelles Journal), 2017(730), pp. 263-299. (doi:10.1515/crelle-2014-0126)

[img]
Preview
Text
108660.pdf - Published Version

521kB

Abstract

The K-theoretic analog of Spanier–Whitehead duality for noncommutative C*-algebras is shown to hold for the Ruelle algebras associated to irreducible Smale spaces. This had previously been proved only for shifts of finite type. Implications of this result as well as relations to the Baum–Connes conjecture and other topics are also considered.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Whittaker, Dr Michael
Authors: Kaminker, J., Putnam, I. F., and Whittaker, M. F.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal für die Reine und Angewandte Mathematik (Crelles Journal)
Journal Abbr.:J. Reine Angew. Math.
Publisher:De Gruyter
ISSN:0075-4102
ISSN (Online):1435-5345
Published Online:02 May 2015
Copyright Holders:Copyright © 2017 De Gruyter
First Published:First published in Journal für die Reine und Angewandte Mathematik (Crelles Journal) 2017(730):263-299
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record